MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING SIZE 2.0 MM; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING SIZE 2.0 MM; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that an instrument fell and fractured during verification.There is no additional information available.
 
Additional Manufacturer Narrative
No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.The root cause of the reported issue is attributed to user mishandling the device.Per package insert 87620399923 states not to subject instruments to high loads and/or impact as breakage can occur.If any further information is received which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING SIZE 2.0 MM
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16272877
Report Number0001822565-2023-00274
Device Sequence Number7554591
Product Code HXX
UDI-Device Identifier00889024219595
UDI-Public(01)00889024219595(10)63967069
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598707100
Device Lot Number63967069
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown